A simple and efficient algorithm for modeling modular complex networks
Mateusz Kowalczyk,
Piotr Fronczak and
Agata Fronczak
Physica A: Statistical Mechanics and its Applications, 2017, vol. 482, issue C, 218-227
Abstract:
In this paper we introduce a new algorithm to generate networks in which node degrees and community sizes can follow any arbitrary distribution. We compare the quality and efficiency of the proposed algorithm and the well-known algorithm by Lancichinetti et al. In contrast to the later one, the new algorithm, at the cost of accuracy, allows to generate two orders of magnitude larger networks in a reasonable time and it can be easily described analytically.
Keywords: Complex networks; Community structure; Algorithms (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117304065
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:482:y:2017:i:c:p:218-227
DOI: 10.1016/j.physa.2017.04.111
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().